# SDR AALA20090910DFW01

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N698AN
- Make and model: Boeing 757223
- Aircraft serial: 26980
- Aircraft time: 48,728 hours, 16,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERNAL AFT EMERGENCY LIGHT INOPERATIVE.  RELAMPED LEFT AFT EMERGENCY LIGHT FOR WING.  OPS CHECK NORMAL.
